# SDR 2016FA0000481

- Difficulty date: September 22, 2016
- Submitted: October 11, 2016
- Operation: General aviation
- Aircraft: N90404
- Make and model: Cessna 172S
- Aircraft serial: 172S11064
- Aircraft time: 2,266 hours
- Engine: Lyc IO360L2A
- Engine time: 4,632 hours
- Propeller: Mcauly 1A170E
- System (JASC): 7100 · Powerplant System
- Part: Pushrod
- Part number: 15F1995730
- Condition: Worn
- Location: Nr 2 Cylinder
- Part time: 4,632 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE CYLINDER NR 2 INTAKE AND EXHAUST PUSHROD WORN,
